MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL CONST LINER +0
Model Number 320-46-10
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation: concomitant medical device(s): 320-01-46, (b)(4) - eq rev 46mm glenosphere; 320-10-05, (b)(4) - eq rev adapter plate tray +5; 320-15-05, (b)(4) - eq rev locking screw; 320-20-00, (b)(4) - eq rev torque screw kit.
 
Event or Problem Description
As reported approximately 22 months postop the initial ltsa this (b)(6) y/o male patient reached down to pull up a kickstand on his motorcycle and felt a pop.He was revised to the following, downsizing from 46mm to 42mm.Patient was last known to be in stable condition following the event.Device will not return due to facility policy.
 
Additional Manufacturer Narrative
(h3) the revision reported may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient-related conditions, post-traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and x-rays were not provided.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12770117
Report Number1038671-2021-00589
Device Sequence Number3144532
Product Code KWT
UDI-Device Identifier10885862086754
UDI-Public10885862086754
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model Number320-46-10
Device Catalogue Number320-46-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale